메뉴 건너뛰기




Volumn 62, Issue 2, 2000, Pages 1-6

Causality and stability of the relativistic diffusion equation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 85037249698     PISSN: 05562821     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevD.62.023003     Document Type: Article
Times cited : (83)

References (14)
  • 3
    • 33845632626 scopus 로고
    • N.Y.
    • W. Israel and J. M. Stewart, Ann. Phys. (N.Y.) 118, 341 (1979); I. S. Liu, I. Müller, and T. Ruggeri, ibid. 169, 191 (1986); R. Geroch and L. Lindblom, ibid. 207, 394 (1991).
    • (1979) Ann. Phys. , vol.118 , pp. 341
    • Israel, W.1    Stewart, J.M.2
  • 4
    • 0000615941 scopus 로고
    • W. Israel and J. M. Stewart, Ann. Phys. (N.Y.) 118, 341 (1979); I. S. Liu, I. Müller, and T. Ruggeri, ibid. 169, 191 (1986); R. Geroch and L. Lindblom, ibid. 207, 394 (1991).
    • (1986) Ann. Phys. , vol.169 , pp. 191
    • Liu, I.S.1    Müller, I.2    Ruggeri, T.3
  • 5
    • 0001501867 scopus 로고
    • W. Israel and J. M. Stewart, Ann. Phys. (N.Y.) 118, 341 (1979); I. S. Liu, I. Müller, and T. Ruggeri, ibid. 169, 191 (1986); R. Geroch and L. Lindblom, ibid. 207, 394 (1991).
    • (1991) Ann. Phys. , vol.207 , pp. 394
    • Geroch, R.1    Lindblom, L.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.